# SDR MWEA070081

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 7,571 hours, 4,140 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061965
- Part serial: 13196965
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INDICATED VERY LOW PERFORMANCE READINGS, LEFT PRESSURIZATION SYSTEM ALSO SHUT DOWN.  REMOVED AND REPLACED FUEL METERING UNIT.
